# SDR AALA201905179008

- Difficulty date: May 16, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 25,630 hours, 10,277 cycles
- Engine: Iae V2533A5
- Engine time: 25,075 hours, 9,347 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 7450006503
- Part serial: 8612001
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 48,075 hours, 21,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS A 2.5 INCH CRACK WHICH TURNS 90 DEGREES AND EXTENDS 6.6 INCHES AT THE TOP OF #1 ENGINE LT T/R SLEEVE BLISTERING FAIRING. ALSO LOOSE/PULLED RIVETS. MAINTENANCE IS TO STOP DRILL CRACK ENDS IAW EA 294287A FOR TEMPORARY REPAIR. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REPAIRED IAW EA 294287A *** (CLOSED)
